# SDR ASAA2018030923822

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N625VA
- Make and model: Airbus A320-214
- Aircraft serial: 02800
- Aircraft time: 39,076 hours, 11,847 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOXIOUS SMELL DEVELOPED ON DESCENT THROUGHOUT ENTIRE CABIN. GROUNDED - YES. ACCOMPLISHED ENG 1, 2 CHECK.  FLT CREW RAN PACK 1 &2 ONE AT A TIME & APU BLEED. NO SMELL NOTICED IAW TSM 05-50-00-810-831A.
